# SDR AALA202412132549

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 67,784 hours, 28,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVERWING EMERGENCY EXIT LIGHT COVER BROKEN. REPLACED EMERGENCY LIGHT ASSEMBLY AT LEFT OVERWING EXIT AFT OF SEAT16A PASSENGER WINDOW. OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
